Alert archive / Mississippi / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 470, NWS Memphis, TN

May 25, 2011Itawamba County, Monroe County, Mississippi

NWS Memphis, TN issued this severe thunderstorm warning at May 25, 2011, 11:22 PM CDT for Itawamba County, Monroe County, Mississippi. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 25, 2011, 11:22 PM CDT (04:22 UTC)
Expired
May 26, 2011, 12:00 AM CDT
In force
38 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon

Counties Itawamba County, MS, Monroe County, MS

The radar

The Columbus AFB radar (KGWX), 16 km from the middle of the area, began a volume at 04:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 25, 8:33 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 4.4 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2011-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2011-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 65 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
2470 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
65 m²/s²
0-3 km storm-relative helicity
163 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

860 
WUUS54 KMEG 260422
SVRMEG
MSC057-095-260500-
/O.NEW.KMEG.SV.W.0470.110526T0422Z-110526T0500Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
1122 PM CDT WED MAY 25 2011

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN ITAWAMBA COUNTY IN NORTHEAST MISSISSIPPI...
  MONROE COUNTY IN NORTHEAST MISSISSIPPI...

* UNTIL MIDNIGHT CDT

* AT 1122 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND DESTRUCTIVE
  WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED NEAR AMORY...AND
  MOVING NORTHEAST AT 55 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ABERDEEN
  AND AMORY.

 THIS WARNING ALSO INCLUDES AREAS NEAR ABERDEEN LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A STORM SHELTER OR SMALL INTERIOR ROOM.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3395 8871 3410 8853 3418 8854 3418 8818
      3375 8824 3374 8831 3369 8837 3368 8871
      3368 8872
TIME...MOT...LOC 0422Z 237DEG 47KT 3394 8852

$$
1 follow-up statement
181 
WWUS54 KMEG 260458
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1158 PM CDT WED MAY 25 2011

MSC057-095-260508-
/O.EXP.KMEG.SV.W.0470.000000T0000Z-110526T0500Z/
ITAWAMBA MS-MONROE MS-
1158 PM CDT WED MAY 25 2011

...THE SEVERE THUNDERSTORM WARNING FOR MONROE AND SOUTHERN ITAWAMBA
COUNTIES WILL EXPIRE AT MIDNIGHT CDT...

AT 1158 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO
LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

LAT...LON 3395 8871 3410 8853 3418 8854 3418 8818
      3375 8824 3374 8831 3369 8837 3368 8871
      3368 8872
TIME...MOT...LOC 0458Z 237DEG 47KT 3419 8804

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 9:16 PM CDT, 2 hours 6 minutes earlier.

Area forecast discussion, May 25, 9:16 PM CDT, 2 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
916 PM CDT WED MAY 25 2011

.DISCUSSION...01Z SURFACE ANALYSIS PLACES A SURFACE LOW OVER EAST
CENTRAL MISSISSIPPI WITH A TRAILING COLD FRONT EXTENDING SOUTH
INTO CENTRAL/EAST ARKANSAS. KNQA WSR-88D RADAR TRENDS SHOW THE
DISCRETE SUPERCELLS HAVE FINALLY TRANSITIONED OVER TO A QUASI-
LINEAR CONVECTIVE SYSTEM. /QLCS/ THIS LINE EXTENDS FROM AROUND
PARIS TO JACKSON TENNESSEE THEN FURTHER SOUTHWEST TO TUTWILER
MISSISSIPPI ACROSS NORTHWEST MISSISSIPPI. ALONG AND AHEAD OF THIS
LINE...700-500 MB LAYER MID LEVEL LAPSE RATES REMAIN QUITE STEEP
BETWEEN 8-9 C/KM...SURFACE BASED CAPE VALUES AROUND 2000
J/KG...LI/S BETWEEN -6 TO -7...0-6 KM BULK SHEAR VALUES AROUND 60
KTS AND 0-1 KM STORM RELATIVE HELICITY VALUES BETWEEN 350-400
M2/S2 SUPPORT A CONTINUATION OF SEVERE WEATHER ALONG AND EAST OF
THIS LINE. HOWEVER...LCL/S THROUGHOUT THE EVENING HAVE REMAINED ON
THE MARGINALLY SUPPORTIVE SIDE AROUND 4KFT WHICH MAY HAVE LIMITED
SOME OF THE TORNADIC THUNDERSTORM POTENTIAL. NONETHELESS...A
DAMAGING WIND/LARGE HAIL WILL PERSIST WITH A POTENTIAL FOR A
TORNADO OR TWO ALONG BOWING SEGMENTS. ONCE THIS LINE PASSES THE
SEVERE THUNDERSTORM THREAT WILL END AND WILL CONTINUE TO GRADUALLY
TRIM BACK THE WATCH OVER THE NEXT SEVERAL HOURS. BEHIND THE
LINE...WILL KEEP VERY LOW END POPS IN AT BEST FOR THE REMAINDER
OF THE NIGHT.

WILL UPDATE GRIDS AS NEEDED BASED ON LATEST CONVECTIVE TRENDS.

UPDATED GRIDS WILL BE PUBLISHED SHORTLY.

CJC

&&

.PREV DISCUSSION... /ISSUED 654 PM CDT WED MAY 25 2011/

UPDATE...

UPDATED FOR 00Z AVIATION.

DISCUSSION...

/ISSUED 535 PM CDT WED MAY 25 2011/

.SEVERE WEATHER OUTBREAK GRADUALLY UNFOLDING ACROSS THE MID
SOUTH LATE THIS AFTERNOON...

DISCUSSION...WATER VAPOR SATELLITE/UPPER AIR PROFILER TRENDS THIS
AFTERNOON PLACE AN UPPER LEVEL LOW ACROSS EASTERN KANSAS WESTERN
MISSOURI. MEANWHILE...20Z SURFACE ANALYSIS PLACES A SURFACE LOW
OVER CENTRAL MISSOURI AND A TRAILING COLD FRONT ACROSS EAST
OKLAHOMA/WEST ARKANSAS. VISIBLE SATELLITE/REGIONAL WSR-88D RADAR
TRENDS OVER THE PAST ONE TO TWO HOURS HAVE SHOWN THE DEVELOPMENT
OF A LINE OF DISCRETE SUPERCELLS FROM WALNUT RIDGE ARKANSAS BACK
THROUGH CENTRAL/SOUTHWEST ARKANSAS. TEMPERATURES AS OF 4PM CDT
ARE PREDOMINANTLY IN THE MIDDLE 80S TO AROUND 90 DEGREES. SEVERE
THUNDERSTORM POTENTIAL TONIGHT INTO THURSDAY IS THE MAIN CONCERN
IN THIS AFTERNOON/S FORECAST PACKAGE.

SHORT TERM...(TONIGHT THROUGH SATURDAY NIGHT)...A VERY VOLATILE
ATMOSPHERE WILL REMAIN IN PLACE ACROSS THE MID SOUTH TONIGHT AS A
SURFACE/UPPER LEVEL LOW MOVE ACROSS MISSOURI INTO ILLINOIS AND A
TRAILING COLD FRONT ACROSS ARKANSAS SLOWLY MOVES ACROSS THE MID
SOUTH TONIGHT INTO THURSDAY. VERY FAVORABLE UPPER LEVEL DIVERGENCE
PRODUCED BY THE LEFT EXIT REGION OF A 95 KT 250 MB UPPER LEVEL JET
STREAK...STEEP 700-500 MB LAYER MID LEVEL LAPSE RATES AROUND 7
C/KM...SURFACE BASED CAPE VALUES BETWEEN 3000-3500 J/KG...LI/S
BETWEEN -8 TO -9...0-1KM STORM RELATIVE HELICITIES BETWEEN 350-400
M2/S2...0-6 KM BULK SHEAR VALUES AROUND 60 KTS...AND CURVED
HODOGRAPHS STILL SUPPORT THE POTENTIAL FOR DISCRETE
SUPERCELLS...SOME OF WHICH COULD PRODUCE STRONG/LONG TRACK
TORNADOES ACROSS THE MID SOUTH TONIGHT. AS INSTABILITY BEGINS TO
DIMINISH LATER TONIGHT WITH THE LOSS OF DAYTIME HEATING...DISCRETE
SUPERCELLS MAY BEGIN TO CONGEAL INTO A QUASI- LINEAR CONVECTIVE
SYSTEM BEFORE WEAKENING SOMEWHAT OVERNIGHT. /QLCS/ WILL CONTINUE
TO MENTION LARGE HAIL...DAMAGING STRAIGHT LINE WINDS...AND
TORNADOES SOME OF WHICH COULD BE STRONG/LONG TRACK TORNADOES IN
THE HAZARDOUS WEATHER OUTLOOK. PRECIPITABLE WATER VALUES AROUND 1.5
INCHES AND FREEZING LEVELS AROUND 14 KFT SUPPORT THE POTENTIAL FOR
LOCALIZED FLASH FLOODING FROM HEAVY RAINFALL ESPECIALLY LATER THIS
EVENING AS THE CONVECTIVE MODE GRADUALLY BEGINS TO TRANSITION TO A
QLCS. WILL CONTINUE TO MONITOR SHORT TERM WIND TRENDS BUT AT THIS
TIME PLANNING TO ALLOW WIND ADVISORY TO EXPIRE AT 7 PM CDT.

A SMALL WINDOW OF OPPORTUNITY WILL EXIST THURSDAY MORNING THROUGH
MID DAY THURSDAY FOR A FEW STRONG TO SEVERE THUNDERSTORMS ACROSS
NORTHEAST MISSISSIPPI...ESPECIALLY NEAR THE MISSISSIPPI/ALABAMA
STATE LINE AS THE COLD FRONT GRADUALLY DEPARTS THE MID SOUTH.
SURFACE BASED CAPE VALUES AROUND 2500 J/KG...LI/S APPROACHING
-8...MODERATELY STEEP 700-500 MB LAYER MID LEVEL LAPSE RATES
AROUND 6.5 C/KM...AND 0-6 KM BULK SHEAR VALUES BETWEEN 35-40
KTS...FAVOR THE POTENTIAL OF BOWING SEGMENTS WITH LARGE HAIL AND
DAMAGING WINDS AS THE PRIMARY SEVERE WEATHER THREATS. KEPT HIGH
END CHANCE/LIKELY POPS IN FOR THURSDAY AND LOW END CHANCE POPS
ACROSS THE REMAINDER OF THE FORECAST AREA. RAIN CHANCES ARE
EXPECTED TO COME TO AND END BY THURSDAY EVENING ACROSS THE ENTIRE
MID SOUTH.

SHORT TERM MODELS ARE INDICATING A WARM FRONT AND A MID LEVEL
SHORTWAVE TROUGH WILL MOVE ACROSS THE REGION FRIDAY NIGHT INTO
SATURDAY MORNING. THIS WILL PRODUCE AN ADDITIONAL CHANCE FOR
SHOWERS AND THUNDERSTORMS ACROSS AREAS OF THE MID SOUTH
PREDOMINANTLY NORTH OF I-40 FRIDAY NIGHT INTO SATURDAY MORNING.
HOWEVER...OVERALL STRONG/SEVERE THUNDERSTORM POTENTIAL REMAINS
VERY LOW AT BEST.

LONG TERM...(SUNDAY THROUGH WEDNESDAY)...12Z GFS/ECMWF LONG
RANGE MODELS CONTINUE TO INDICATE A STRONG UPPER LEVEL RIDGE
MOVING OVER THE LOWER MISSISSIPPI VALLEY FOR THE REMAINDER OF THE
WEEKEND THROUGH WEDNESDAY OF NEXT WEEK. THIS WILL BRING RAIN FREE
WEATHER TO THE MID SOUTH AND VERY WARM TEMPERATURES IN THE 90S AS
925 MB TEMPERATURES WARM TO BETWEEN 22-24C. MODELS DO INDICATE THE
POTENTIAL FOR A BACK DOOR COLD FRONT TO ENTER NORTHERN SECTIONS OF
THE MID SOUTH LATE NEXT WEEK. HOWEVER...WILL ADDRESS THIS
POTENTIAL IN LATER FORECASTS AS THIS IS BEYOND THE SCOPE OF THE
CURRENT FORECAST PACKAGE.

CJC
&&
.AVIATION...

00Z TAF CYCLE

STRONG THUNDERSTORMS CONTINUE TO PROGRESS ACROSS THE AREA...WHICH
IS COVERED WELL IN TEMPO GROUPS AND VCTS. STRONG GRADIENT WINDS
WILL CONTINUE THROUGH THE EVENING BUT VEERING MORE TO THE SOUTHWEST
AND WEAKENING SOMEWHAT OVERNIGHT. LOW CEILINGS AND VISIBILITIES
CAN BE EXPECTED WITH THUNDERSTORMS. STORMS ARE EXPECTED TO MOVE
OUT BY LATE TONIGHT/EARLY THURSDAY MORNING. EXPECT SOME CLEARING
ONCE THE STORMS MOVE OUT...HOWEVER A LOW CLOUD DECK WILL SWING
AROUND ON THE BACK SIDE OF THE LOW PRESSURE SYSTEM AND BRING MVFR
CONDITIONS TO ALL SITES BY THURSDAY MORNING. WINDS WILL BECOME
MORE WESTERLY AS THE COLD FRONT PASSES THROUGH EARLY THURSDAY
MORNING...AND NORTHWESTERLY LATER IN THE AFTERNOON.

SWC

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  66  77  59  82 /  80  30  10  10
MKL  66  76  54  79 /  80  40  10  10
JBR  63  74  55  78 /  40  20  10  10
TUP  70  82  58  82 /  80  60  10  10

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, May 25, 9:25 PM CDT, 1 hour 57 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
925 PM CDT WED MAY 25 2011

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-261200-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
925 PM CDT WED MAY 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TONIGHT

THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS ALONG AND EAST OF
A LINE FROM PARIS TENNESSEE TO TUTWILER MISSISSIPPI. LARGE
HAIL...DAMAGING WINDS AND A FEW TORNADOES ARE POSSIBLE WITH ANY
THUNDERSTORMS THAT BECOME SEVERE. ALONG WITH THE SEVERE THUNDERSTORM
THREAT...LOCALIZED FLASH FLOODING FROM HEAVY RAINFALL IS ALSO
POSSIBLE WITH THESE THUNDERSTORMS.

MODERATE RIVER FLOODING WILL CONTINUE ALONG THE MISSISSIPPI RIVER
NEAR OSCEOLA...AND ALONG THE ST FRANCIS RIVER SOUTH OF INTERSTATE 40.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE WILL BE A CONTINUED THREAT FOR A FEW SEVERE THUNDERSTORMS
WITH DAMAGING WINDS...LARGE HAIL...AND ISOLATED TORNADOES ON
THURSDAY MAINLY ACROSS NORTHEAST MISSISSIPPI.

THE MISSISSIPPI RIVER WILL REMAIN ABOVE FLOOD STAGE THROUGH MOST
OF THIS WEEK...WHICH WILL CONTRIBUTE TO BACKWATER TRIBUTARY FLOODING.

.SPOTTER INFORMATION STATEMENT...

PLEASE RELAY ANY SEVERE WEATHER REPORTS TO THE NATIONAL WEATHER
SERVICE IN MEMPHIS

CJC

In the hours before

Local storm report, May 25, 9:39 PM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
939 PM CDT WED MAY 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     TSTM WND DMG     PARIS                   36.30N 88.31W
05/25/2011                   HENRY              TN   FIRE DEPT/RESCUE

            ROOF DAMAGED ON SEVERAL HOUSES.

&&

TLSJR/JAB/KSP
Local storm report, May 25, 9:45 PM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
945 PM CDT WED MAY 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     TSTM WND GST     COOTER                  36.05N 89.81W
05/25/2011  E70.00 MPH       PEMISCOT           MO   FIRE DEPT/RESCUE

            THERE IS SOME WIND DAMAGE.

0640 PM     HAIL             COOTER                  36.05N 89.81W
05/25/2011  E1.00 INCH       PEMISCOT           MO   FIRE DEPT/RESCUE

&&

TLSJR/JAB/KSP
Local storm report, May 25, 9:51 PM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
951 PM CDT WED MAY 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 PM     FUNNEL CLOUD     SELMER                  35.17N 88.59W
05/25/2011                   MCNAIRY            TN   TRAINED SPOTTER

            FUNNEL CLOUD NEAR SELMER BEFORE LIFTING.

&&

TLSJR/JAB/KSP
Local storm report, May 25, 10:17 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1017 PM CDT WED MAY 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1006 PM     TSTM WND GST     FALKNER                 34.85N 88.93W
05/25/2011  M65 MPH          TIPPAH             MS   TRAINED SPOTTER

&&

TLSJR/JAB/KSP
Local storm report, May 25, 10:24 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1024 PM CDT WED MAY 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1020 PM     HAIL             W TUPELO                34.26N 88.73W
05/25/2011  E1.25 INCH       LEE                MS   PUBLIC

&&

CDG
Local storm report, May 25, 11:04 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1104 PM CDT WED MAY 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     TSTM WND GST     2 E OXFORD              34.36N 89.49W
05/25/2011  E65 MPH          LAFAYETTE          MS   PUBLIC

            TREES DOWN ON COUNTY ROAD 149 AND ANCHORAGE ROAD.

&&

TLSJR

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 7:01 PM CDTSevere Thunderstorm WarningMEGDeSoto, Panola, Quitman, Tate, Tunica44 min
May 25, 7:05 PM CDTTornado WarningMEGCoahoma, Tate, Tunica40 min
May 25, 7:17 PM CDTTornado WarningMEGCoahoma, Quitman43 min
May 25, 7:28 PM CDTSevere Thunderstorm WarningMEGDeSoto, Marshall, Tunica47 min
May 25, 7:32 PM CDTTornado WarningMEGDeSoto, Tate, Tunica43 min
May 25, 7:48 PM CDTTornado WarningMEGCoahoma, Quitman, Tallahatchie42 min
May 25, 8:09 PM CDTTornado WarningMEGDeSoto, Marshall, Tate32 min
May 25, 8:20 PM CDTSevere Thunderstorm WarningMEGPanola, Quitman, Tallahatchie, Yalobusha40 min
May 25, 8:26 PM CDTTornado WarningMEGPanola, Quitman, Tallahatchie34 min
May 25, 8:39 PM CDTTornado WarningMEGCoahoma, Quitman, Tallahatchie51 min
May 25, 8:52 PM CDTTornado WarningMEGLafayette, Panola, Tallahatchie, Yalobusha53 min
May 25, 9:27 PM CDTTornado WarningMEGBenton, Lafayette, Marshall, Tippah, Union32 min
May 25, 9:30 PM CDTSevere Thunderstorm WarningMEGLafayette, Lee, Pontotoc, Union45 min
May 25, 9:51 PM CDTSevere Thunderstorm WarningMEGCalhoun, Chickasaw, Lafayette, Lee, Monroe, Pontotoc54 min
May 25, 9:53 PM CDTSevere Thunderstorm WarningMEGAlcorn, Prentiss, Tippah, Union52 min
May 25, 10:07 PM CDTSevere Thunderstorm WarningMEGItawamba, Lee, Prentiss, Tishomingo, Union53 min
May 25, 10:19 PM CDTSevere Thunderstorm WarningMEGAlcorn, Prentiss, Tishomingo41 min
May 25, 10:32 PM CDTTornado WarningMEGAlcorn, Tishomingo26 min
May 25, 10:37 PM CDTSevere Thunderstorm WarningMEGCalhoun, Chickasaw, Itawamba, Lee, Monroe, Pontotoc53 min
May 25, 10:53 PM CDTSevere Thunderstorm WarningMEGItawamba, Lee, Prentiss, Tishomingo37 min
May 26, 2:32 AM CDTSevere Thunderstorm WarningMEGCalhoun, Lafayette, Lee, Pontotoc, Union, Yalobusha43 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.